I am nine weeks out of HiCy treatment (in NC) and just finished my third week of PT (going twice weekly). I wanted to check in with you veterans and see if where I'm at sounds "normal" to everyone.
I too experienced some issues with increased spasticity beginning about two weeks out of treatment. However, since I have a baclofen pump, it was fairly easy to rectify. The neurosurgeon simply increased the dosage over a two week period.
My PT identified my core and hips as the weakest parts of my body and so we've been working on those areas in particular as well as some stretching and endurance work too. He is also teaching me how to walk properly again. I still use the walker almost constantly and when I do venture out with only the cane, leg weakness almost always takes over before I'm where I need/want to be.
Do any of you deal with the terribly annoying and debilitating symptom of "jelly legs" (sometimes they feel like thousand pound weights too) even post HiCy and PT? Anyone have any tricks to deal with it?
What is reasonable to expect three months post HiCy with two months of twice weekly PT? Thanks for sharing your experience everyone!